Ad

Collapse

Announcement

Collapse
No announcement yet.

Gurus playing with peoples lives - stay the fuck away from Phenibut

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Gurus playing with peoples lives - stay the fuck away from Phenibut

    Hello,

    General alert message. Phenibut was touted quite a lot by X, Y, etc. (names removed out of not wanting to create a shit storm and for them to remove their content themselves). Well newsflash, this shit is highly physically and psychologically addictive and has HORRIBLE side effects. That these so called gurus also pretend to be physicians/psychiatrists just adds another drop of gasoline to the whole complete dumbfuckery that this community is becoming - unless some hardcore FILTERING and MODERATION is put into place. This is dangerous.

    Trying to get off this shit now at a moderate dose of 2g per day and it's not fun. Tried cold turkey but got as if creatures creeping in the skin, felt as if shadows were chasing me etc... and HAD TO GET BACK ON IT. This NEVER ever ever happened to me, first time in my life I get a physical dependence to the degree that I feel like crap if I don't get it. It made me feel great to start and it did help with emotional mood stability to the degree that you are a rock solid statue of coolness but wow, the withdrawal symptoms - not fun.

    Right now tapering down slowly but this is not a walk in the park.

    ancestor
    Last edited by Z; 05-28-2013, 09:52 PM. Reason: Edited to remove Z as letter that comes after Y since it is also my username

  • #2
    Whoa, that shit sounds scary. You might want to go see a professional about it if it keeps being difficult. Good luck my man!!

    Also, yeah, don't fuck around with substances unless you really know what you are doing, and don't do it because you read about it on a pickup forum. The secret ingredient that will make your sex life absolutely awesome is your mind, not some obscure powder or shit.

    Comment


    • #3
      Message one of the mods the thread titles/links so we can take care of them.

      Comment


      • #4
        Originally posted by 0--- View Post
        Whoa, that shit sounds scary. You might want to go see a professional about it if it keeps being difficult. Good luck my man!!

        Also, yeah, don't fuck around with substances unless you really know what you are doing, and don't do it because you read about it on a pickup forum. The secret ingredient that will make your sex life absolutely awesome is your mind, not some obscure powder or shit.
        You're right but I like to experiment. Yeah I know, stupid of me. Just warning others.

        ancestor

        Comment


        • #5
          Originally posted by Tubarao View Post
          Message one of the mods the thread titles/links so we can take care of them.
          Ok will have a look. Thanks.

          ancestor

          Comment


          • #6
            Do me a favor and look up the definition of Illuminati. Now stay away from anyone he's affiliated with.

            EDIT: My apologies for this comment. I don't know Illuminatis personally and and I really have nothing to judge him by. And when this drug is used properly it may a be a benefit to someone. I really haven't used it and don't plan to but relaxation has helped me improve my game.
            Last edited by ThePoolPlayer; 06-09-2013, 11:02 PM.

            Comment


            • #7
              Originally posted by ancestor View Post
              Hello,

              General alert message. Phenibut was touted quite a lot by X, Y Z (names removed out of not wanting to create a shit storm and for them to remove their content themselves). Well newsflash, this shit is highly physically and psychologically addictive and has HORRIBLE side effects. That these so called gurus also pretend to be physicians/psychiatrists just adds another drop of gasoline to the whole complete dumbfuckery that this community is becoming - unless some hardcore FILTERING and MODERATION is put into place. This is dangerous.

              Trying to get off this shit now at a moderate dose of 2g per day and it's not fun. Tried cold turkey but got as if creatures creeping in the skin, felt as if shadows were chasing me etc... and HAD TO GET BACK ON IT. This NEVER ever ever happened to me, first time in my life I get a physical dependence to the degree that I feel like crap if I don't get it. It made me feel great to start and it did help with emotional mood stability to the degree that you are a rock solid statue of coolness but wow, the withdrawal symptoms - not fun.

              Right now tapering down slowly but this is not a walk in the park.

              ancestor
              Fuck! you beat me to write a post, I actually did write it and did not publish(since I don't want drama and instead I posted it in my blog) http://www.theskillsmethod.com/alcoh...-to-club-game/ ... When I saw that stupid ass post about phenibut, I almost fainted... But again did not want to jump in and start drama, looking back I should have...

              Comment


              • #8
                All natural?

                I don't know if that stuff is natural or not, but it sounds terrible to be dependent on..

                Fish oil and other natural herbs are much better for you and help to soothe your nervous system. It might not be the "limitless" style kick the other stuff was giving you, but I bet you will see better results if you add Fish Oil to a HEALTHY diet, exercise, meditate, and just FEEL your body relax when you are relaxing.. Here's some words on Fish Oil http://www.livestrong.com/article/42...ervous-system/

                Here's some other info on stuff you can eat to nourish the nervous system too, http://www.livestrong.com/article/50...ervous-system/ . there's plenty of other links on the side to help you out..

                But instant powdered anti-depressant without side effects sounds too good to be true, thanks for giving feedback on the stuff.

                Comment


                • #9
                  Thanks for the warning, but I don't think it's very fair or rational of you to:
                  1) Experiment with drugs
                  2) Suffer the consequences/side-effects
                  3) Complain about it and blame others for your poor decisions

                  Hopefully others will learn from your mistakes.

                  Comment


                  • #10
                    Originally posted by Saint View Post
                    Thanks for the warning, but I don't think it's very fair or rational of you to:
                    1) Experiment with drugs
                    2) Suffer the consequences/side-effects
                    3) Complain about it and blame others for your poor decisions

                    Hopefully others will learn from your mistakes.
                    I hope so too.

                    Yours sincerely,

                    The Lab Rabbit ;-)

                    Comment


                    • #11
                      Already doing Gingko Biloba, Fish Oil, Vit C, Cissus, Taurin, DIM, Green Tea, Multi-Vit and just dropped a few as I am simplifying things.

                      Fish oil should have benefits for ADD, focus etc... But Phenibut is on a whole other level.

                      Phenibut is a psycho-pharmaca. Given to patients. In white coats...

                      ancestor

                      Comment


                      • #12
                        Pretty sure all the threads about this stuff clearly stated it is addictive and has bad side effects. I've been taking Phenibut once a week for the last couple of months with no problems whatsoever.

                        Comment


                        • #13
                          Internet forums are NEVER a good source for stuff like that (unless they are moderated by health professionals). Good luck man

                          Comment


                          • #14
                            To quote the OP of the main PB thread:

                            "This is a strong drug and shouldn't be taken every day without expecting massive problems to follow soon thereafter."

                            You abuse the stuff then put the blame on others. Take some responsibility for your own actions.

                            Comment


                            • #15
                              Right, because its anyone's fault but your own that you ignored the instructions, used it irresponsibly and got yourself addicted. The warnings both here and on the container are clear as day as to safe and moderate dosage and frequency, which you clearly exceeded. Sucks you're in this position, I know the hell of addiction quite well. But blaming others for your own inability to follow directions is irresponsible. Illuminates showed you a gift and you looked that horse in the mouth.

                              Comment

                              Working...
                              X